# SDR AALA202001279027

- Difficulty date: January 24, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 17,690 hours, 6,889 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830D000001
- Part serial: 0830D00LI209551
- Condition: Faulty
- Location: Lt Wing Slat
- Part time: 17,692 hours, 6,890 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED:  ON APPROACH INTO DESTINATION, FLIGHT DECLARED EMERGENCY DUE TO A FLIGHT CONTROL SLAT FAIL MESSAGE ON APPROACH. AIRCRAFT WAS NOT OVERWEIGHT ON LANDING. FLIGHT LANDED WITHOUT INCIDENT. REMOVED AIRCRAFT FROM SERVICE. REMOVED AND REPLACED SLAT ACTUATOR (6039CM) IAW TSM 27-81-00-810-810-A.
